BibTeX record: journals/mp/LucaFK96

download as .bib file

@article{DBLP:journals/mp/LucaFK96,
  author    = {Tecla De Luca and
               Francisco Facchinei and
               Christian Kanzow},
  title     = {A semismooth equation approach to the solution of nonlinear complementarity
               problems.},
  journal   = {Math. Program.},
  year      = {1996},
  volume    = {75},
  pages     = {407--439},
  url       = {http://dx.doi.org/10.1007/BF02592192},
  doi       = {10.1007/BF02592192},
  timestamp = {Tue, 02 Sep 2014 23:31:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/LucaFK96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}